MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION OPEN END URETERAL AXXCESS CATHETER; CATHETER, URETHRAL
Model Number M0064001160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an axxcess ureteral catheter open end device was used during a ureteroscopy (urs) procedure performed on (b)(6)2022.During the procedure, the catheter broke inside the patient.It was reported that a piece of the catheter was detached inside the patient; however; it is unknown if the detached piece has been retrieved.There were no patient complications reported as a result of this event.Note: the photos submitted by the customer confirmed that the catheter was broken in two separate pieces.
 
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
OPEN END URETERAL AXXCESS CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13440274
Report Number3005099803-2022-00485
Device Sequence Number19360554
Product Code GBM
UDI-Device Identifier08714729751557
UDI-Public08714729751557
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model NumberM0064001160
Device Catalogue Number400-116S
Device Lot Number0028193850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown